MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Catalog Number ZCB0000120
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a surgeon found a scratch mark on a non-preloaded monofocal intraocular lens (iol) during a procedure on (b)(6) 2025.The issue was identified after the lens was implanted, and there is uncertainty regarding whether the scratch was caused by the injector or if the lens itself was faulty.The lens was fully inserted.The customer indicated that the lens was inserted and removed during the same procedure and replaced with another monofocal iol, and the patient was fully recovered post-operation.Daily activities were not affected.Pre-operative vision was 6/24.There were no incidences of incision enlargement, no sutures, and no vitrectomy reported.There was no delay in the procedure.Upon follow-up, it was stated that medication was prescribed as part of the standard therapeutic regimen.No further information is available.
 
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1: title, email address, address, city, state, post office or zip code: unknown/not provided.Section e1: phone number: (b)(6).Section e2 and e3: unknown, information not provided.Section h3: other 81: product evaluation was not performed because the product has not been received.If product is received after initial closure, the product investigation (pi) maybe re-opened to complete the return investigation.The complaint issue reported could not be confirmed.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21752243
Report Number3012236936-2025-000083
Device Sequence Number15907973
Product Code HQL
UDI-Device Identifier05050474531550
UDI-Public(01)05050474531550(17)271210
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZCB0000120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown